# SDR P5CA2018091100220

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,726 hours, 20,366 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Acoustic Liner
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FAN CASE FWD ACOUSTIC LINER PLASTIC COVER BROKEN. IAW AMM 72-33-01-004-001 REV 125 RMV ACOUSTIC LINER. RBF J/C ATTACHING SHEET 0137454 REPAIR ACOUSTIC LINER. IAW AMM 72-33-01-404-011 REV 125 INSTALL ACOUSTIC LINER.
